# SDR AALA201901229040

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 25,902 hours, 9,654 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Failed
- Location: Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ALL OF THE TOILETS WOULD NOT FLUSH. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED.   CLEANED AND UNCLOGGED IAW AMM 38-31-00. OPS CHECKED NORMAL. OK FOR SERVICE.
